Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have had acne problems since about age 13, mild to moderate. A few years back, I had a severe case where it covered both my jaw bones down to my neck. I had used some really expensive liquid serum "hgh," or something rather, taken orally that made me break out and I couldn't get rid of the zitz. I turned to Proactiv which did help. My skin went back to it's mild to moderate acne condition. I pretty much gave up and decided to just let it be. Being a woman, I also had those monthly breakouts particularly on my back. It wasn't until June, 2010 that I came across a supplement for another health issue. I used it and after about 2 weeks I notice my skin cleared up and has since been clear. I get an occasional small dried up zit on my back but nothing like the whiteheads and those hedious big red bumps I use to get. At first, I wasn't sure if my skin clearing up had anything to do with my use of the supplement so I used my nephew (who was visiting us for about a month) as my test. My nephew, age 20, had severe acne problems mainly on his face. We all felt helpless because nothing seemed to work for him. So with his consent, I bought him some of what I was using. After a week of use, his skin started clearing up. He then purchased some on his own and has been using it and said he was very pleased. The supplement is Immunocal. It is a non-denatured whey protein isolate and is fat free, gluten free, lactose free, sugar free and antibiotic free and best of all, it is listed in the Physician's Desk Reference. After the experiment with my nephew, my curiosity rose so I did a little research. I knew Immunocal was a whey protein isolate that contained properties to raise your glutathione level. I also found out that raising your glutathione caused your body to detoxify including your skin. I noted glutathione has been referred to as the master antioxidant. However, I also learned that there is little information about glutathione and acne. But I can say this, according to the Physician's Desk Reference, Immunocal is a natural supplement and is safe (no side effects) and I know it keeps my skin clear and has cleared up my nephew's skin. There is also N-acetylcysteine (NAC), a drug used to raise the glutathione level in cases like acetaminophen overdose. But as with many drugs NAC is reported to have side effects like vomiting, nausea, diarrhea. Anyway, if you want me to post more about Immunocal let me know.

Regards, ClearNHappy. :D

Share this post


Link to post
Share on other sites

I used to have some supplements such as zinc , vitamin c and b complex three moths back. Then I developed mild allergy on my body. I feel like scratching it always. So I quite all the supplements. Now am afraid to start any supplement :(

Share this post


Link to post
Share on other sites

According to reports, Immunocal is safe with no side effects. I take that back, it does have side effects which are, boosts energy, helps in quicker muscle recovery (if you are an athlete or pumping iron), optimizes and maintains your immune system. I started using it because I was experiencing drastic fatigue with constant major headaches and other health problems. Now I buzz around from early morning to late evening with no prob and have not been sick since I started using it even though I have been among people down with different seasonal viruses. The clearing of the skin was a surprising and added benefit. It turns out raising your glutathione level is very beneficial for your body including your skin. You can Google "pubmed glutathione skin." If you or anyone is interested in getting Immunocal or want more information about it, let me know and I will steer you in the right direction. :D

Share this post


Link to post
Share on other sites
I used to have some supplements such as zinc , vitamin c and b complex three moths back. Then I developed mild allergy on my body. I feel like scratching it always. So I quite all the supplements. Now am afraid to start any supplement :(

I get really itchy taking vitamin b complex. Its not like a niacin itch, it lasts must longer. I think its either the B1 or B2. I'm getting some B5 pills so I can check its not that one. Which just leaves massive doses of B1, B2, B6 and B12.Mmy B complex isn't very high in biotin, inositol or choline.

Edited by maybe oneday

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×